Sessions

Tuesday 6 June, 2017

Time Zone: CEST/(GMT+01:00) Paris
3:15 PM
3:15 PM

International Conference Centre of Geneva (CICG) - Room 16

Paper Sessions

Monique Calisti, Martel Innovate (Potential)

Dimitri van Zantvliet Rozemeijer, GÉANT (Potential)

x (Potential)

Sotiris Nikoletseas, IoT Lab (Potential)

Brecht Vermeulen, Fed4FIRE+ (Potential)

5:00 PM
5:00 PM
GIoTS Papers Session "IoT Enabling Technologies" I 1 hour 30 minutes, 5:00 PM - 6:30 PM

International Conference Centre of Geneva (CICG) - Room 16

Paper Sessions

Wednesday 7 June, 2017

Time Zone: CEST/(GMT+01:00) Paris
10:00 AM
10:00 AM
Cities Forum Private Meeting 4 hours 30 minutes, 10:00 AM - 2:30 PM

International Conference Centre of Geneva (CICG) - Room 16

Board Meeting

2:00 PM
2:00 PM
IoT in Medical Science and Healthcare 1 hour 45 minutes, 2:00 PM - 3:45 PM

International Conference Centre of Geneva (CICG) - Room 16

Workshop

Parag Chatterjee, National Technological University (Universidad Tecnológica Nacional), Buenos Aires, Argentina (Moderator)

Emmanuel Benoist, Bern University of Applied Sciences (Participant)

Jan Sliwa, Bern University of Applied Sciences (Participant)

Sergio Guillen Barrionuevo, MYSPHERA (Participant)

Jean Francòis Ciparisse, University of Rome Tor Vergata (Participant)

4:15 PM
4:15 PM

International Conference Centre of Geneva (CICG) - Room 16

Workshop

Davide Brunelli, University of Trento (Potential)

Amy L. Murphy, Bruno Kessler Foundation (Potential)

Thursday 8 June, 2017

Time Zone: CEST/(GMT+01:00) Paris
9:00 AM
9:00 AM

International Conference Centre of Geneva (CICG) - Room 16

Workshop

11:15 AM
11:15 AM

International Conference Centre of Geneva (CICG) - Room 16

Workshop

2:00 PM
2:00 PM
GIoTS Papers Session " IoT Security and Privacy" I 1 hour 45 minutes, 2:00 PM - 3:45 PM

International Conference Centre of Geneva (CICG) - Room 16

Eric Vyncke, Cisco Systems (Potential)

Antonio Skarmeta, ODIN SOLUTIONS S.L. (Potential)

Luca Bolognini, Italian Institute for Privacy and Data Valorisation (IPP) (Potential)

4:15 PM
4:15 PM
GIoTS Papers Session " IoT Security and Privacy" II 1 hour 45 minutes, 4:15 PM - 6:00 PM

International Conference Centre of Geneva (CICG) - Room 16

Eric Vyncke, Cisco Systems (Potential)

Antonio Skarmeta, ODIN SOLUTIONS S.L. (Potential)

Luca Bolognini, Italian Institute for Privacy and Data Valorisation (IPP) (Potential)

Friday 9 June, 2017

Time Zone: CEST/(GMT+01:00) Paris
9:00 AM
9:00 AM

International Conference Centre of Geneva (CICG) - Room 16

Workshop

Eric Vyncke, Cisco Systems (Potential)

Stephan Haller, Bern University of Applied Sciences (Potential)

Antonio Skarmeta, ODIN SOLUTIONS S.L. (Potential)

Luca Bolognini, Italian Institute for Privacy and Data Valorisation (IPP) (Potential)

11:15 AM
11:15 AM

International Conference Centre of Geneva (CICG) - Room 16

Workshop

Luca Bolognini, Italian Institute for Privacy and Data Valorisation (IPP) (Potential)

Eric Vyncke, Cisco Systems (Potential)

Antonio Skarmeta, ODIN SOLUTIONS S.L. (Potential)

Stephan Haller, Bern University of Applied Sciences (Potential)

4:45 PM
4:45 PM
General Meeting IoT Forum 1 hour 45 minutes, 4:45 PM - 6:30 PM

International Conference Centre of Geneva (CICG) - Room 16

Board Meeting